Alert archive / Washington / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 7, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Sep 25, 2024, 4:23 PM PDT for Bonner County, Kootenai County, Idaho; Pend Oreille County, Spokane County, Stevens County, Washington. It was in force for 67 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2024, 4:23 PM PDT (23:23 UTC)
- Expired
- Sep 25, 2024, 5:30 PM PDT
- In force
- 67 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bonner County, ID, Kootenai County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 35 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 4:25 PM PDT | TSTM WND DMG | 2 N Spokane, WA | Downed tree Corbin Park. |
| Sep 25, 4:26 PM PDT | TSTM WND DMG | 2 Se 5 Mile, WA | Report from mPING: Trees uprooted or snapped; Roof blown off. |
| Sep 25, 4:30 PM PDT | TSTM WND DMG | 2 Ene 5 Mile, WA | Corrects previous tstm wnd dmg report from 2 ENE 5 Mile. Several trees blown down on Whitworth University. |
| Sep 25, 4:30 PM PDT | TSTM WND DMG | 3 Wnw Mead, WA | Numerous power lines down near intersection of Little Spokane and Wandermere in North Spokane. |
| Sep 25, 4:30 PM PDT | TSTM WND GST 65 | 5 Mile, WA | Facebook report of a 65 MPH wind gust in 5 mile. Approximate location. |
| Sep 25, 4:35 PM PDT | TSTM WND GST 65 | 1 S 5 Mile, WA | Exact location unknown except 5 mile. Weather station recorded 65.3 mph. |
| Sep 25, 4:40 PM PDT | TSTM WND DMG | 2 Wsw Deer Park, WA | small maple tree downed from wind. Estimated 15 foot tree with 4-5 inch diameter. |
| Sep 25, 4:40 PM PDT | TSTM WND DMG | 3 Se 5 Mile, WA | Image shared on social media shows a large tree uprooted at Garry Middle School. |
| Sep 25, 4:45 PM PDT | TSTM WND DMG | Elk, WA | Large tree 4 feet in diameter blown down. |
| Sep 25, 4:50 PM PDT | TSTM WND DMG | Diamond Lake, WA | Facebook reported of a downed tree. |
| Sep 25, 5:00 PM PDT | TSTM WND DMG | 2 Sse 5 Mile, WA | Several large tree branches broken off tops of trees. Some fell on tops of the roof and broke through. Significant roof damage. Also reported blowing debris and dust. |
| Sep 25, 5:00 PM PDT | TSTM WND DMG | Oldtown, ID | Facebook report of tree blown town in Oldtown. |
| Sep 25, 5:05 PM PDT | TSTM WND DMG | 6 Nnw Elk, WA | WS DOT reports trees down on US2 just north of Fertile Valley Rd. |
| Sep 25, 5:29 PM PDT | TSTM WND DMG | Newport, WA | Numerous trees blown over and roof damaged. |
| Sep 25, 5:30 PM PDT | TSTM WND DMG | 1 Ene Newport, WA | Reports from social media indicate several trees down in Newport and roof damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2121 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
870 WUUS56 KOTX 252323 SVROTX IDC017-055-WAC051-063-065-260030- /O.NEW.KOTX.SV.W.0007.240925T2323Z-240926T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Spokane WA 423 PM PDT Wed Sep 25 2024 The National Weather Service in Spokane has issued a * Severe Thunderstorm Warning for... Southwestern Bonner County in the Panhandle of Idaho... Northwestern Kootenai County in the Panhandle of Idaho... Southeastern Stevens County in northeastern Washington... Northern Spokane County in northeastern Washington... Southeastern Pend Oreille County in northeastern Washington... * Until 530 PM PDT. * At 423 PM PDT, a severe thunderstorm was located over Nine Mile Falls, or 8 miles northwest of Spokane, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Spokane, Spokane Valley, Priest River, Airway Heights, Nine Mile Falls, Deer Park, Newport, Spirit Lake, Millwood, Athol, Fairwood, Suncrest, Country Homes, Town And Country, Chattaroy, Mead, Springdale, Cusick, Oldtown, and Newman Lake. This includes the following highways... Interstate 90 in Washington between mile markers 275 and 283. U.S. Highway 95 in Idaho between mile markers 450 and 451. U.S. Highway 2 in Idaho between mile markers 0 and 10. U.S. Highway 2 in Washington between mile markers 280 and 334. U.S. Highway 195 in Washington between mile markers 94 and 95. U.S. Highway 395 in Washington between mile markers 165 and 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4758 11751 4802 11782 4846 11712 4796 11667 TIME...MOT...LOC 2323Z 235DEG 33KT 4778 11752 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ SB
2 follow-up statements
824 WWUS56 KOTX 252353 SVSOTX Severe Weather Statement National Weather Service Spokane WA 453 PM PDT Wed Sep 25 2024 WAC065-260002- /O.CAN.KOTX.SV.W.0007.000000T0000Z-240926T0030Z/ Stevens WA- 453 PM PDT Wed Sep 25 2024 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEVENS COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 4784 11719 4816 11742 4846 11712 4796 11667 TIME...MOT...LOC 2352Z 233DEG 33KT 4794 11720 $$ IDC017-055-WAC051-063-260030- /O.CON.KOTX.SV.W.0007.000000T0000Z-240926T0030Z/ Bonner ID-Kootenai ID-Spokane WA-Pend Oreille WA- 453 PM PDT Wed Sep 25 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR SOUTHWESTERN BONNER...NORTHWESTERN KOOTENAI...NORTHEASTERN SPOKANE AND SOUTHEASTERN PEND OREILLE COUNTIES... At 452 PM PDT, a severe thunderstorm was located 8 miles northeast of Chattaroy, or 17 miles northwest of Rathdrum, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Priest River, Newport, Spirit Lake, Athol, Oldtown, Elk, Mount Spokane, Sacheen Lake, Laclede, Dalkena, Blanchard, Diamond Lake, Bead Lake Campground, and South Skookum Lake Campground. This includes the following highways... U.S. Highway 95 in Idaho between mile markers 450 and 451. U.S. Highway 2 in Idaho between mile markers 0 and 10. U.S. Highway 2 in Washington between mile markers 317 and 334. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4784 11719 4816 11742 4846 11712 4796 11667 TIME...MOT...LOC 2352Z 233DEG 33KT 4794 11720 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ SB
751 WWUS56 KOTX 260021 SVSOTX Severe Weather Statement National Weather Service Spokane WA 521 PM PDT Wed Sep 25 2024 IDC055-WAC051-063-260031- /O.CAN.KOTX.SV.W.0007.000000T0000Z-240926T0030Z/ Kootenai ID-Spokane WA-Pend Oreille WA- 521 PM PDT Wed Sep 25 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KOOTENAI... NORTHEASTERN SPOKANE AND SOUTHEASTERN PEND OREILLE COUNTIES IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 4806 11680 4824 11696 4831 11701 4804 11675 TIME...MOT...LOC 0021Z 235DEG 33KT 4809 11687 $$ IDC017-260030- /O.CON.KOTX.SV.W.0007.000000T0000Z-240926T0030Z/ Bonner ID- 521 PM PDT Wed Sep 25 2024 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR SOUTHWESTERN BONNER COUNTY... At 521 PM PDT, a severe thunderstorm was located near Priest River, moving northeast at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Priest River. This includes U.S. Highway 2 in Idaho near mile marker 7. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4806 11680 4824 11696 4831 11701 4804 11675 TIME...MOT...LOC 0021Z 235DEG 33KT 4809 11687 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ SB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 2:31 PM PDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 25, 2:31 PM PDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
231 PM PDT Wed Sep 25 2024
.SYNOPSIS...
Strong winds accompany a cold front passage through the late
evening. Areas of blowing dust along with showers and
thunderstorms will be possible with the frontal passage.
Temperatures return to near normal by Thursday with another cold
front passage Friday. Above average temperatures return Saturday
into early next week, with Saturday the warmest day of the
weekend. Some freezing overnight lows are possible again heading
into next week.
&&
.DISCUSSION...
Tonight through Thursday: The evening will start active with the
cold front pushing through the region. Winds will continue to be
main concern. Isolated thunderstorms embedded along the front will
be sporadic lightning and gusty outflow winds. Wind speeds will
20-30 MPH sustained with gusts near 40 MPH. By 11 PM, the cold
front will mainly be impacting extreme Eastern Washington and the
Idaho Panhandle. By early Thursday morning, the thunderstorms are
expected to be no longer occurring. Winds will begin to decline
as a zonal flow pattern begins to take hold and the gradient
loosens through the day. Afternoon winds are expected to be breezy
through the Okanogan Valley with sustained 10-20 MPH and gusts
near 35 possible.
On the plus side, temperatures are expected to decrease by 10-15
degrees from Wednesday highs. The highs across the region are
expected to be in the 60s to low 70s. Overnight lows will be in
the upper 40s and 50s.
Friday through Wednesday:
Expect zonal flow late in the week, with generally dry conditions
returning and daytime temps near to slightly above daily normals.
Synoptic outlook turns murkier early next week with occasional
shortwaves likely to push through the progressive weather pattern.
Have introduced slight chances for showers Tuesday/Wednesday, but
these are mostly confined to the mountains for now...something to
watch. Frost/freezing conditions possible next Monday and Tuesday as
well in our northern sheltered valleys. In all, not much reason to
stray from near normal daytime temps through the end of the extended
forecast. /KD
&&
.AVIATION...
18Z TAFS: The front is starting to press into the Cascades. The
front will move over the Cascades around 21z bringing increasing
winds and an increasing chance of showers and thunderstorms. The
winds are expected to develop areas of blowing dust which will
lower visibilities into the MVFR category and possibly IFR,
however dust forecasting is tough to pin down. If dust develops,
the worst visibilities are expected over the Columbia Basin near
MWH and points NE of there. The front will also bring a chance of
showers and thunderstorms, however the main thunderstorm threat
will occur north and east of GEG-COE as well as south of LWS so we
did not mention prevailing thunder in the TAFs. The threat of
showers/thunderstorms will decrease rapidly after 06z for all
locations save the extreme eastern portions of the ID Panhandle.
By 12Z, dry air behind the front will bring clear skies and VFR
conditions for the start of Thursday.
FORECAST CONFIDENCE AND/OR ALTERNATE SCENARIOS: There is high
confidence of VFR conditions for all TAF sites through 21z After
that blowing dust is expected to lower visibility down to MVFR
across the Columbia Basin, with localized restrictions down to IFR.
Confidence is low with degree of visibility restrictions at
KMWH/KGEG/KSFF/KPUW and possibly LWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 46 68 50 75 46 79 / 40 0 0 0 0 0
Coeur d'Alene 46 67 47 74 47 77 / 50 0 0 0 0 0
Pullman 44 65 45 72 46 77 / 50 0 0 0 0 0
Lewiston 54 73 53 80 54 83 / 70 0 0 0 0 0
Colville 36 68 39 74 36 75 / 60 0 10 0 0 0
Sandpoint 44 64 44 72 43 72 / 60 0 10 0 0 0
Kellogg 48 64 51 70 51 78 / 90 0 0 0 0 0
Moses Lake 43 70 47 77 44 77 / 30 0 0 0 0 0
Wenatchee 48 70 54 74 50 74 / 20 0 10 0 0 0
Omak 43 70 49 77 47 77 / 20 10 10 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory until 11 PM PDT this evening for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Northern Panhandle.
WA...Wind Advisory until 11 PM PDT this evening for Lower Garfield
and Asotin Counties-Northeast Blue Mountains-Northeast
Mountains-Okanogan Highlands-Okanogan Valley-Wenatchee Area.
Blowing Dust Advisory until 11 PM PDT this evening for Moses
Lake Area-Spokane Area-Upper Columbia Basin-Washington
Palouse-Waterville Plateau.
&&In the hours before
Local storm report, Sep 25, 3:07 PM PDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
307 PM PDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM Non-Tstm Wnd Gst 5 S Loomis 48.74N 119.62W
09/25/2024 M54 MPH Okanogan WA Mesonet
Mesonet station ANEW1 Aeneas.
0229 PM Tstm Wnd Dmg 3 S Ellisforde 48.75N 119.41W
09/25/2024 Okanogan WA Public
Report from mPING: Trees uprooted or
snapped; Roof blown off.
0232 PM Tstm Wnd Dmg 2 SW Ellisforde 48.77N 119.43W
09/25/2024 Okanogan WA Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0241 PM Non-Tstm Wnd Gst 3 WNW Oroville 48.96N 119.49W
09/25/2024 M55 MPH Okanogan WA Mesonet
Mesonet station OVLW1 Oroville.
0250 PM Tstm Wnd Dmg 1 SSW Oroville 48.93N 119.44W
09/25/2024 Okanogan WA Emergency Mngr
Emergency Manager relays report that
multiple trees are down in Oroville with
damage to roof on at least one home.
&&Special weather statement, Sep 25, 3:08 PM PDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
308 PM PDT Wed Sep 25 2024
WAZ031>033-252300-
Northeast Blue Mountains WA-Washington Palouse WA-
Lower Garfield and Asotin Counties WA-
308 PM PDT Wed Sep 25 2024
...A line of showers producing gusty outflow winds will impact
portions of southeastern Adams, Garfield, southern Whitman and
northwestern Asotin Counties through 400 PM PDT...
At 305 PM PDT, Doppler radar was tracking showers along a line
extending from near Ayer to 6 miles southeast of Dayton. Movement
was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph. Areas of blowing dust reducing
visibility down to one mile.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pomeroy, Endicott, Riparia, Hay, Dusty, Wawawai, Dodge, Winona, La
Crosse, Peola, Almota, and Mayview.
This includes U.S. Highway 12 in Washington between mile markers 389
and 423, and near mile marker 425.
These showers could mature into thunderstorms producing briefing
downpours and lightning strikes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4633 11762 4634 11768 4647 11774 4647 11786
4662 11785 4661 11786 4658 11790 4659 11802
4655 11817 4667 11823 4669 11822 4678 11810
4678 11801 4685 11800 4703 11774 4645 11712
4625 11761
TIME...MOT...LOC 2205Z 233DEG 40KT 4658 11834 4623 11791
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBLocal storm report, Sep 25, 3:40 PM PDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
340 PM PDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Gst 5 ENE Washtucna 46.79N 118.21W
09/25/2024 M52 MPH Adams WA Mesonet
Mesonet station EW4908 Washtucna / Hooper.
&&Local storm report, Sep 25, 3:57 PM PDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
357 PM PDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Dust Storm Dusty 46.81N 117.65W
09/25/2024 Whitman WA Dept of Highways
WSDOT webcam indicates low visibility due to
blowing dust..estimated less than 1/4 mile.
&&Special weather statement, Sep 25, 4:06 PM PDT, 17 minutes before
Special Weather Statement
National Weather Service Spokane WA
406 PM PDT Wed Sep 25 2024
WAZ033-035>037-252345-
Spokane Area WA-Upper Columbia Basin WA-Northeast Mountains WA-
Washington Palouse WA-
406 PM PDT Wed Sep 25 2024
...Strong thunderstorms will impact portions of northeastern Whitman,
northeastern Lincoln, southeastern Stevens, Spokane and south central
Pend Oreille Counties through 445 PM PDT...
At 405 PM PDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 8 miles north of Davenport
to 7 miles south of Cheney. Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph. Areas of blowing dust producing
visbibility to 1/4 mile.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Spokane, Spokane Valley, Cheney, Liberty Lake, Airway Heights,
Medical Lake, Nine Mile Falls, Deer Park, Millwood, Davenport, Otis
Orchards-East Farms, Fairwood, Suncrest, Fairchild AFB, Otis
Orchards, Dishman, Green Acres, Trentwood, Country Homes, and Town
And Country.
This includes the following highways...
Interstate 90 in Washington between mile markers 256 and 298.
U.S. Highway 2 in Washington between mile markers 248 and 323.
U.S. Highway 195 in Washington between mile markers 64 and 95.
U.S. Highway 395 in Washington between mile markers 165 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4824 11779 4807 11706 4772 11706 4721 11731
4759 11826
TIME...MOT...LOC 2305Z 234DEG 55KT 4777 11813 4739 11756
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SBLocal storm report, Sep 25, 4:17 PM PDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Spokane WA
417 PM PDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Dust Storm 3 NW Airway Heights 47.68N 117.63W
09/25/2024 Spokane WA NWS Employee
Winds gusting to 54 mph with near zero
visibility due to blowing dust.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:50 PM PDT | Dust Storm Warning | OTX | Benewah, Latah, Nez Perce | 55 min |
| Sep 25, 3:58 PM PDT | Severe Thunderstorm Warning | OTX | Latah, Lewis, Nez Perce | 62 min |
| Sep 25, 4:03 PM PDT | Severe Thunderstorm Warning | OTX | Shoshone | 40 min |
| Sep 25, 4:12 PM PDT | Dust Storm Warning | OTX | Benewah, Bonner, Kootenai | 33 min |
| Sep 25, 4:17 PM PDT | Severe Thunderstorm Warning | OTX | Benewah, Kootenai, Latah, Nez Perce | 58 min |
| Sep 25, 4:51 PM PDT | Severe Thunderstorm Warning | OTX | Kootenai | 39 min |
| Sep 25, 2:00 PM PDT | Special Weather Statement | OTX | Okanogan | 30 min |
| Sep 25, 2:22 PM PDT | Special Weather Statement | OTX | Okanogan | 23 min |
| Sep 25, 2:38 PM PDT | Severe Thunderstorm Warning | OTX | Okanogan | 37 min |
| Sep 25, 3:08 PM PDT | Special Weather Statement | OTX | Garfield | 52 min |
| Sep 25, 3:41 PM PDT | Severe Thunderstorm Warning | OTX | Asotin, Garfield, Whitman | 64 min |
| Sep 25, 4:06 PM PDT | Dust Storm Warning | OTX | Adams | 84 min |
| Sep 25, 4:06 PM PDT | Special Weather Statement | OTX | Spokane | 39 min |
| Sep 25, 4:39 PM PDT | Severe Thunderstorm Warning | OTX | Spokane, Whitman | 36 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2024Severe Thunderstorm Warnings in Idaho, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.